Skip to Content
Timely Dual Action Acetaminophen 250 mg and Ibuprofen 125 mg – Generic Pain Reliever, Fever Reducer, Headache Relief, Menstrual Pain, Tooth Aches, Muscle Ache, Arthritis Pain Relief - 144 Count

Price:

51.99 CA$


Love You Womens Probiotic, Ph Balance, Ut, Feminine, Vaginal Health Supplement, Digestive, Pre + Pro + Postbiotic, Delayed Release, 60 Billion Live CFU, 8-Strain Probiotic Blend, 30 Veg Caps Servings
Love You Womens Probiotic, Ph Balance, Ut, Feminine, Vaginal Health Supplement, Digestive, Pre + Pro + Postbiotic, Delayed Release, 60 Billion Live CFU, 8-Strain Probiotic Blend, 30 Veg Caps Servings
124.88 CA$
124.88 CA$
Organic Health Labs Doze-Off Natural Sleep Aid, 30 Veggie Capsules
Organic Health Labs Doze-Off Natural Sleep Aid, 30 Veggie Capsules
96.67 CA$
96.67 CA$

Timely Dual Action Acetaminophen 250 mg and Ibuprofen 125 mg – Generic Pain Reliever, Fever Reducer, Headache Relief, Menstrual Pain, Tooth Aches, Muscle Ache, Arthritis Pain Relief - 144 Count

https://nutricity.ca/web/image/product.template/63457/image_1920?unique=ccd89fa
(0 review)
10 sold in last 24 hours
  • DUAL ACTION: Manage pain the smarter way with Timely dual action pain relief caplets. We’ve combined acetaminophen and ibuprofen, creating a painkiller that works to provide temporary pain relief.
  • FEVER REDUCER: Dealing with a fever? Acetaminophen and ibuprofen temporarily reduce fever, and relieves those aches and pains caused by minor pain of arthritis.
  • TEMPORARY PAIN RELIEF: Toothache? Backache? This pain killer relieves minor aches and pains due to headache, backache, toothache, the common cold, minor pain of arthritis, muscular aches, and premenstrual and menstrual cramps.
  • GREAT VALUE: Don't fall into the branding trap. Our generic headache pills have national brand equivalency. This means you get the same quality as products that are TWICE as expensive. Be savvy. Shop smart. Save big with our over-the-counter medication.
  • MEDICINE CABINET ESSENTIAL: Make sure every medicine cabinet and first-aid kit has these great pain relief pills. 144 caplets are plenty enough to provide relief and pain medicine for adults and children above 12.

51.99 CA$ 51.99 CAD 51.99 CA$ Tax Included

Not Available For Sale

(0.35 CA$ / Units)
5 people are viewing this right now

  • Expiry Date
  • Product Benefits
  • Number Of Items
  • Item Dimensions L X W X H
  • Active Ingredients
  • Product Type
  • Brand

This combination does not exist.

Contact Us
Medication Acetaminophen
Product Benefits Pain Relief, Body Pain Relief, Fever Control, Headache Relief, Back Pain Relief
Brand Inc., Time-Cap Labs, Time-Cap Labs, Inc.
Expiry Date Jun 2027
Number Of Items 1
Item Dimensions L X W X H 2 X 2.09 X 3.9 Inches
Active Ingredients Acetaminophen 250mg Ibuprofen 125mg
Product Type Medication
  • Buy Two or More Offer

    Save 10% when you buy two or more items.

  • Next Purchase Offer
    Get 5% off your next purchase.
  • Delivery Offer

    Enjoy free delivery on orders above CA$ 250.

  • Ships From(Canada)
    Orders are processed and shipped from Toronto.
Delivery Detail
Estimate delivery times: 12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Guaranteed Safe Checkout
Return Policy

30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.

Free Return Pickup
Free return pickup available
We’ll handle returns from your doorstep at no extra cost.

 

Buy Timely Dual Action Acetaminophen 250 mg and Ibuprofen 125 mg – Generic Pain Reliever, Fever Reducer, Headache Relief, Menstrual Pain, Tooth Aches, Muscle Ache, Arthritis Pain Relief - 144 Count on Amazon.com ✓ FREE SHIPPING on qualified orders

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products